# SDR IPXA09155264

- Difficulty date: March 24, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 9,534 hours, 6,063 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C SURVEY SEQUENCE NUMBER 124-W4-01 EXT DOUBLER RT INBOARD FLAP UPPER SURFACE HAS GOUGE DAMAGE.  REMOVED, FABBED AND INSTALLED REPAIR DOUBLER IAW A300 SRM 57-50-00 PG 218 FIG 205.
